Properties of certain new special polynomials associated with Sheffer sequences. (English) Zbl 1342.33027

Summary: In this article, the Laguerre-Gould Hopper polynomials are combined with Sheffer sequences to introduce certain mixed type special polynomials. Certain important properties of these polynomials are established. Further, operational and integral representations for these mixed polynomials are derived.


33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
33C99 Hypergeometric functions
33E20 Other functions defined by series and integrals
Full Text: DOI


[1] [1] L. C. Andrews, Special Functions for Engineers and Applied Mathematicians, Macmillan Publishing Company, New York, 1985.
[2] P. Appell, Sur une classe de polyn^omes, Ann. Sci. Ecole. Norm. Sup. 9(2) (1880), 119-144. · JFM 12.0342.02
[3] P. Appell and J. Kampe de Feriet, Fonctions hypergeometriques et hyperspheriques: Polyn^omes d’ Hermite, Gauthier-Villars, Paris, 1926. · JFM 52.0361.13
[4] H. Bateman, The polynomial of Mittag-Leffler, Proc. Natl. Acad. Sci. U.S.A. 26 (1940), 491- 496. · Zbl 0061.14106
[5] E. T. Bell, Exponential polynomials, Ann. Math. 35 (1934), 258-277. · Zbl 0009.21202
[6] C. M. Bender, Solution of operator equations of motion, J. Dittrich, P. Exner (Eds.), Rigorous Results in Quantum Dynamics, World Scientific, Singapore, (1991), 99-112.
[7] R. P. Boas and R. C. Buck, Polynomial Expansions of Analytic Functions, Springer-Verlag, Berlin, Gottingen, Heidelberg, 1958. · Zbl 0082.05702
[8] L. Carlitz, A note on the Bessel polynomials, Duke Math. J. 24 (1957), 151-162. · Zbl 0084.06603
[9] G. Dattoli, Hermite-Bessel and Laguerre-Bessel functions: A by-product of the monomiality principle, Advanced Special Functions and Applications (Melfi, 1999), 147-164, Proc. Melfi Sch. Adv. Top. Math. Phys., 1, Aracne, Rome, 2000. · Zbl 1022.33006
[10] G. Dattoli, Integral transforms and Chebyshev-like polynomials, Appl. Math. Comput. 148 (2004), 225-234. · Zbl 1033.33004
[11] G. Dattoli, C. Cesarano and D. Sacchetti, A note on truncated polynomials, Appl. Math. Comput. 134 (2003), 595-605. · Zbl 1024.33002
[12] G. Dattoli, B. Germano, M.R. Martinelli and P.E. Ricci, Monomiality, orthogonal and pseudo- orthogonal polynomials, Int. Math. Forum 1(13-16) (2006), 603-616. · Zbl 1148.33005
[13] G. Dattoli, S. Lorenzutta, A.M. Mancho and A. Torre, Generalized polynomials and associated operational identities, J. Comput. Appl. Math. 108(1-2) (1999), 209-218. · Zbl 0949.33005
[14] G. Dattoli, M. Migliorati and H.M. Srivastava, A class of Bessel summation formulas and associated operational methods, Fract. Calc. Appl. Anal. 7(2) (2004), 169-176. · Zbl 1084.33002
[15] G. Dattoli, M. Migliorati and H. M. Srivastava, Sheffer polynomials, monomiality principle, algebraic methods and the theory of classical polynomials, Math. Comput. Modelling 45(9-10) (2007), 1033-1041. · Zbl 1117.33008
[16] G. Dattoli, P.L. Ottaviani , A. Torre and L. Vazquez, Evolution operator equations: integration with algebraic and finite-difference methods. Applications to physical problems in classical and quantum mechanics and quantum field theory, Riv. Nuovo Cimento Soc. Ital. Fis. 20(2) (1997), 1-133.
[17] G. Dattoli, P.E. Ricci and C. Cesarano, A note on Legendre polynomials, Int. J. Nonlinear Sci. Numer. Simul. 2(4) (2001), 365-370..
[18] G. Dattoli, P.E. Ricci and I. Khomasuridze, On the derivation of new families of generating functions involving ordinary Bessel functions and Bessel-Hermite functions, Math. Comput. Modelling 46 (2007), 410-414. · Zbl 1132.33003
[19] G. Dattoli, H.M. Srivastava and K. Zhukovsky, A new family of integral transforms and their applications, Integral Transforms Spec. Funct. 17(1) (2006), 31-37. · Zbl 1086.33009
[20] G. Dattoli and A. Torre, Operational methods and two variable Laguerre polynomials, Atti Acad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 132 (1998), 1-7. · Zbl 1098.33501
[21] G. Dattoli and A. Torre, Operational identities and properties of ordinary and generalized special functions, J. Math. Anal. Appl. 236 (1999), 399-414. · Zbl 0943.33005
[22] G. Dattoli and A. Torre, Exponential operators, quasi-monomials and generalized polynomials, Radiat. Phys. Chem. 57(1) (2000), 21-26.
[23] G. Dattoli, A. Torre, S. Lorenzutta and C. Cesarano, Generalized polynomials and operational identities, Atti. Acad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 134 (2000), 231-249.
[24] G. Dattoli, A. Torre and A.M. Mancho, The generalized Laguerre polynomials, the associated Bessel functions and applications to propagation problems, Radiat. Phys. Chem. 59 (2000), 229-237.
[25] A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, The Bateman Manuscript Project, Vol. II, McGraw-Hill, New York, Toronto, London, 1953. · Zbl 0542.33001
[26] A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, The Bateman Manuscript Project, Vol. III, McGraw-Hill, New York, Toronto, London, 1955. · Zbl 0542.33001
[27] H.W. Gould and A.T. Hopper, Operational formulas connected with two generalizations of Hermite polynomials, Duke. Math. J. 29 (1962), 51-63. · Zbl 0108.06504
[28] C. Jordan, Calculas of Finite Differences, Third Ed., Chelsea, Bronx, New York, 1965.
[29] Subuhi Khan and Ahmed Ali Al-Gonah, Operational methods and Laguerre-Gould Hopper polynomials, Appl. Math. Comput. 218 (2012), 9930-9942. · Zbl 1250.33012
[30] Subuhi Khan and Mahvish Ali, Certain families associated with Chebyshev and Sheffer poly- nomials, Accepted in the proceeding \CSI Transactions on ICT”, being published by Springer. · Zbl 1386.33013
[31] Subuhi Khan, M.W.M. Al-Saad and Ghazala Yasmin, Some properties of Hermite-based Sheffer polynomials, Appl. Math. Comput. 217(5) (2010), 2169-2183. · Zbl 1205.33013
[32] Subuhi Khan and Nusrat Raza, Monomiality principle, operational methods and family of Laguerre-Sheffer polynomials, J. Math. Anal. Appl. 387 (2012), 90-102. · Zbl 1247.33019
[33] Subuhi Khan and Nusrat Raza, Families of Legendre-Sheffer polynomials, Math. Comput. Modelling 55 (2012), 969-982. · Zbl 1255.33004
[34] Subuhi Khan, Nusrat Raza and Mahvish Ali, Finding mixed families of special polynomials associated with Appell sequences, Preprint. · Zbl 1355.33016
[35] Subuhi Khan and Mumtaz Riyasat, Determinantal approach to certain mixed special polyno- mials related to Gould-Hopper polynomials, Appl. Math. Comput. 251 (2015), 599-614. · Zbl 1328.33002
[36] Subuhi Khan, Ghazala Yasmin and Naeem Ahmad, On a new family related to truncated exponential and Sheffer polynomials, J. Math. Anal. Appl. 418 (2014), 921-937. · Zbl 1305.33020
[37] H. L. Krall and O. Frink, A new class of orthogonal polynomials: the Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), 100-115. · Zbl 0031.29701
[38] M. Lahiri, On a generalization of Hermite polynomials, Proc. Amer. Math. Soc. 27 (1971), 117-121. · Zbl 0219.33006
[39] E. D. Rainville, Special Functions, Reprint of 1960 first edition. Chelsea Publishig Co., Bronx, New York, 1971.
[40] S. Roman, The Umbral Calculus, Academic Press, New York, 1984. · Zbl 0536.33001
[41] J. F. Steffensen, The poweroid, an extension of the mathematical notion of power, Acta Mathematica 73 (1941), 333-366. · Zbl 0026.20805
[42] G. Szego, Orthogonal Polynomials, American Mathematical Society, Providence, RI, 1978.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.